MAUDE Adverse Event Report: Abbott Aveir¿ Delivery Catheter; Leadless Pacemaker

Abbott Aveir¿ Delivery Catheter; Leadless Pacemaker
Model Number LSCD111
Medical Device Problem Codes Material Fragmentation (1261); Connection Problem (2900); Activation Failure (3270); Premature Separation (4045)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
During repositioning at initial implant of a right ventricular (rv) leadless pacemaker (lp), a docking issue was observed on the delivery catheter as the protective sleeve could not advance over the rv lp due to suspected tissue interference.The delivery catheter was then unable to go into tether mode.After multiple attempts, the rv lp prematurely separated from the delivery catheter and remains fixated following the release.Following the release, it was observed that only one tether was visible on the delivery catheter.The patient was stable with no consequences.

Brand Name
Aveir¿ Delivery Catheter
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50594673
Report Number2017865-2026-18609
Device Sequence Number13318249
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11284224(17)270430
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11284224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown